# SDR ASAA2020112733604

- Difficulty date: November 27, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36361
- Aircraft time: 24,534 hours, 7,933 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135802
- Part serial: 417GCD
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 24,533 hours, 7,933 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB737-34-2687-NG-1-1 WEATHER RADAR MODIFICATION, WEATHER FAILED SYSTEM TEST, REF MM 34-43-00/5801, BOTH NAV DISPLAYS SHOW WXR ANTENNA FAIL.  GROUNDED-YES.  ANTENNA DRIVE UNIT REPLACED ON T/C SB737-34-2687--NG-1-1.  GROUND VERIFICATION TEST PASSED, REF B737-900 AMM 34-43-00.
